MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; MTS,3,PORT,RED,KIT-LEESBURG,REG MED CEN

MEDLINE INDUSTRIES, LP - NAMIC; MTS,3,PORT,RED,KIT-LEESBURG,REG MED CEN
Catalog Number 60122271
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, the syringe that attaches to the manifold will loosen/detach during care even if the staff tightens before use.
 
Additional Manufacturer Narrative
According to the facility, the syringe that attaches to the manifold will loosen/detach during care even if the staff tightens before use the syringe was being used for injecting a contrast/saline mixture during a cardiac catheterization.There have been several instances where this has happened, no reports of any cracks in either piece of equipment.The staff got another syringe to finish the case in some cases and in others they just reattached the syringe and continued to monitor syringe connection during case.Luckily staff noticed before any air could be introduced to the patient through the line.There was no impact to the patient and the procedure was completed.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(6); on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to b3: date of event.Update to d9: device returned.Update to h3: device evaluated.Update to h6: type of investigation.Update to h6: investigation findings.Update to h6: investigation conclusions.

Common Device Name
MTS,3,PORT,RED,KIT-LEESBURG,REG MED CEN
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21161999
Report Number3015910259-2025-00002
Device Sequence Number8433681
Product Code OEZ
UDI-Device Identifier20193489046141
UDI-Public20193489046141
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60122271
Device Lot Number0000137496
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown